Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Gauss's first proof of the fundamental theorem of algebra


Authors: S. M. Gersten and John R. Stallings
Journal: Proc. Amer. Math. Soc. 103 (1988), 331-332
MSC: Primary 20E05; Secondary 12-01
MathSciNet review: 938691
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Gauss's first proof of the Fundamental Theorem of Algebra is shown to be related to basic properties of free groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E05, 12-01

Retrieve articles in all journals with MSC: 20E05, 12-01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0938691-3
PII: S 0002-9939(1988)0938691-3
Keywords: Free group, polynomial
Article copyright: © Copyright 1988 American Mathematical Society